# SDR 08FDEA03852

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 65162161
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SIDE OF I/B SPOILER FITTING HAS MISSING AND LOOSE FASTENERS EVALUATED AND FOUND CRACK ON SPOILER SUPPORT BEAM.  REPAIRED I/B SPOILER SUPPORT BEAM CRACK AT SPOILER FITTING AREA IAW FEDEX DRAWING NR: SR27-57-038 REV "C".
